# SDR DXTA2019F00018

- Difficulty date: February 22, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 10,209 hours, 6,896 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Part time: 10,209 hours, 6,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FORWARD SPAR CAP ANGLE REPAIR. ACCOMPLISHED IAW AQRD ENGINEERING ORDER ERO-102798 DATED 01/15/2019.
